A jump inversion theorem for the enumeration jump

Archive for Mathematical Logic 39 (6):417-437 (2000)
  Copy   BIBTEX

Abstract

. We prove a jump inversion theorem for the enumeration jump and a minimal pair type theorem for the enumeration reducibilty. As an application some results of Selman, Case and Ash are obtained

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Badness and jump inversion in the enumeration degrees.Charles M. Harris - 2012 - Archive for Mathematical Logic 51 (3-4):373-406.
Limit lemmas and jump inversion in the enumeration degrees.Evan J. Griffiths - 2003 - Archive for Mathematical Logic 42 (6):553-562.
The jump operation for structure degrees.V. Baleva - 2005 - Archive for Mathematical Logic 45 (3):249-265.
On the jump classes of noncuppable enumeration degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
On the Symmetric Enumeration Degrees.Charles M. Harris - 2007 - Notre Dame Journal of Formal Logic 48 (2):175-204.
Goodness in the enumeration and singleton degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
Uniform enumeration operations.A. H. Lachlan - 1975 - Journal of Symbolic Logic 40 (3):401-409.
On Nondeterminism, Enumeration Reducibility and Polynomial Bounds.Kate Copestake - 1997 - Mathematical Logic Quarterly 43 (3):287-310.
Noncappable enumeration degrees below 0'e. [REVIEW]S. Barry Cooper & Andrea Sorbi - 1996 - Journal of Symbolic Logic 61 (4):1347 - 1363.
Bounded enumeration reducibility and its degree structure.Daniele Marsibilio & Andrea Sorbi - 2012 - Archive for Mathematical Logic 51 (1-2):163-186.
The jump operator on the ω-enumeration degrees.Hristo Ganchev & Ivan N. Soskov - 2009 - Annals of Pure and Applied Logic 160 (3):289-301.

Analytics

Added to PP
2013-11-23

Downloads
35 (#469,797)

6 months
8 (#414,134)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Jumps of quasi-minimal enumeration degrees.Kevin McEvoy - 1985 - Journal of Symbolic Logic 50 (3):839-848.
On minimal pairs of enumeration degrees.Kevin McEvoy & S. Barry Cooper - 1985 - Journal of Symbolic Logic 50 (4):983-1001.

Add more references